Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 3957023, 6 pages
https://doi.org/10.1155/2018/3957023
Research Article

The Harary Index of All Unicyclic Graphs with Given Diameter

1School of Mathematics and Computation Sciences, Anqing Normal University, Anqing 246133, China
2Basic Department, Hefei Preschool Education College, Hefei 230013, China
3School of Mathematics, Southeast University, Nanjing 210096, China

Correspondence should be addressed to Jinde Cao; nc.ude.ues@oacdj

Received 15 June 2018; Revised 23 July 2018; Accepted 7 August 2018; Published 16 September 2018

Academic Editor: Beatrice Di Bella

Copyright © 2018 Bao-Hua Xing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Harary index of is the sum of reciprocals of distance between any two vertices in . In this paper, we obtain the graphs with the maximum and second-maximum Harary indices among -vertex unicyclic graphs with diameter .